Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. RAN. Ser. Mat., 2002, Volume 66, Issue 6, Pages 19–48 (Mi izv408)  

This article is cited in 14 scientific papers (total in 14 papers)

Non-local investigation of bifurcations of solutions of non-linear elliptic equations

Ya. Sh. Il'yasov

Abstract: We justify the projective fibration procedure for functionals defined on Banach spaces. Using this procedure and a dynamical approach to the study with respect to parameters, we prove that there are branches of positive solutions of non-linear elliptic equations with indefinite non-linearities. We investigate the asymptotic behaviour of these branches at bifurcation points. In the general case of equations with $p$-Laplacian we prove that there are upper bounds of branches of positive solutions with respect to the parameter.

DOI: https://doi.org/10.4213/im408

Full text: PDF file (2837 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2002, 66:6, 1103–1130

Bibliographic databases:

UDC: 517.95
MSC: 47J25, 58E05
Received: 23.09.1999
Revised: 15.09.2000

Citation: Ya. Sh. Il'yasov, “Non-local investigation of bifurcations of solutions of non-linear elliptic equations”, Izv. RAN. Ser. Mat., 66:6 (2002), 19–48; Izv. Math., 66:6 (2002), 1103–1130

Citation in format AMSBIB
\by Ya.~Sh.~Il'yasov
\paper Non-local investigation of bifurcations of solutions of non-linear elliptic equations
\jour Izv. RAN. Ser. Mat.
\yr 2002
\vol 66
\issue 6
\pages 19--48
\jour Izv. Math.
\yr 2002
\vol 66
\issue 6
\pages 1103--1130

Linking options:
  • http://mi.mathnet.ru/eng/izv408
  • https://doi.org/10.4213/im408
  • http://mi.mathnet.ru/eng/izv/v66/i6/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Il'yasov I. Sh., “A nonlocal study of families of elliptic equations with convex-concave nonlinearities”, Dokl. Math., 68:2 (2003), 258–260  mathnet  mathscinet  zmath  isi  elib
    2. Il'yasov Ya.Sh., “On global positive solutions of parabolic equations with a sign-indefinite nonlinearity”, Differ. Equ., 41:4 (2005), 548–556  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    3. Egorov Yu.V., Il'yasov Ya.Sh., “Multiple solutions to the Yamabe problem”, Dokl. Math., 74:1 (2006), 484–486  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    4. Ya. Sh. Il'yasov, “Bifurcation Calculus by the Extended Functional Method”, Funct. Anal. Appl., 41:1 (2007), 18–30  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. Il'yasov Ya., Egorov Y., “Hopf boundary maximum principle violation for semilinear elliptic equations”, Nonlinear Analysis-Theory Methods & Applications, 72:7–8 (2010), 3346–3355  crossref  mathscinet  zmath  isi  elib  scopus
    6. V. E. Bobkov, “On existence of nodal solution to elliptic equations with convex-concave nonlinearities”, Ufa Math. J., 5:2 (2013), 18–30  mathnet  crossref  mathscinet  elib
    7. Bobkov V., Il'Yasov Ya., “Asymptotic Behaviour of Branches for Ground States of Elliptic Systems”, Electron. J. Differ. Equ., 2013, 212  mathscinet  zmath  isi  elib
    8. Bobkov V., “Least Energy Nodal Solutions For Elliptic Equations With Indefinite Nonlinearity”, Electron. J. Qual. Theory Differ., 2014, no. 56, 1–15  mathscinet  isi
    9. Jesús.I.ldefonso Díaz, Jesús Hernández, Yavdat Il’yasov, “On the existence of positive solutions and solutions with compact support for a spectral nonlinear elliptic problem with strong absorption”, Nonlinear Analysis: Theory, Methods & Applications, 2015  crossref  mathscinet  scopus
    10. Ildefonso Diaz J., Hernandez J., Il'yasov Ya., “Flat solutions of some non-Lipschitz autonomous semilinear equations may be stable for N 3”, Chin. Ann. Math. Ser. B, 38:1 (2017), 345–378  crossref  mathscinet  zmath  isi  scopus
    11. Y. Sh. Il'yasov, E. E. Kholodnov, “On global instability of solutions to hyperbolic equations with non-Lipschitz nonlinearity”, Ufa Math. J., 9:4 (2017), 44–53  mathnet  crossref  isi  elib
    12. El Aidi M., “On a Weak Solution For a Doubly Critical Fourth-Order Semilinear Elliptic Equation in a Compact Manifold”, J. Math. Anal. Appl., 472:1 (2019), 864–878  crossref  mathscinet  isi  scopus
    13. Bobkov V., Drabek P., Ilyasov Ya., “Estimates on the Spectral Interval of Validity of the Anti-Maximum Principle”, J. Differ. Equ., 269:4 (2020), 2956–2976  crossref  mathscinet  isi
    14. de Albuquerque J.C., Silva K., “On the Extreme Value of the Nehari Manifold Method For a Class of Schrodinger Equations With Indefinite Weight Functions”, J. Differ. Equ., 269:7 (2020), 5680–5700  crossref  mathscinet  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:356
    Full text:189
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021